So I have been on prednisone for two years in April but I am finally down to 7.5mg starting from 60mg! I have had adrenal insuffieciency from them as well as trouble with my blood sugars. Shorty after starting pred I found out I had celiac and cut out gluten I really think that helped me to keep from gaining weight. When I started the steroids I was about 110 i'm short. I did get the water weight puffy moon face an all that But I was able to keep my weight fairly stable no more than 119 now all of a sudden in the past month since I have gone from 10mg to the 7.5 (slowly 1mg at a time) I have gained weigh in my thighs stomach and upper arms. My face is startinf to look more normal but I dont understand these recent weight gain none of my paints fit anymore :( can you gain ten pounds in a month???? Also wouldnt the weight be spread out? I am the heaviest I have ever been and am really getting depressed. I have also lost about two inches in my height from osteoperosis thanks to the steroids, so now I am even shorter. Anyone have this happen? the sudden weight gain while weaning off the steroids? Any help or suggestions would be greatly appreciated!!!
Posts You May Be Interested In
The more they stay the same...Finally gave up and went to a pain management MD. so far it was a water of time. I got a steroid epidural injection in my spine at L4. The nurse told me to get up and get dressed and pulled the curtain. I bent a bit to pick up my clothes and both knees buckled. That was fun. Then the pain was way worse for about 10 days. Then it went away for two weeks. Now it's back...
tomorrow will be my brothers birthday. he would of been 13 but he died 10 months ago.i don't have anyone that will care that its his birthday so its just me and i feel like it should matter but does it? hes gone so should i ignore it and not think about it? do you still think or do anything for your people who died?